# SDR HEEA978905

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2271V
- Make and model: Bell 206B-3
- Aircraft serial: 3615
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6896437
- Condition: Below Spec
- Location: Accessory Drive
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  O.D. .0005 BELOW SPECS ON GEAR AFT BEARING SHAFT. INSTALLED A NEW GEAR.
